# SDR 97ZZZX3943

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N34MR
- Make and model: Beech A45
- Aircraft serial: G39
- System (JASC): 3250 · Landing Gear Steering System
- Part: Idler Arm
- Part number: 358250522
- Condition: Frozen
- Location: Steering Rod
- Part time: 5,308 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TAXIING, A SQUEAK WAS HEARD FROM THE NOSE WHEEL AREA.  WITH THE AIRCRAFT ON JACKS, THE NOISE WAS ISOLATED TO THE STEERING ROD IDLER ARM, P/N 35-825052-2.  THE ONLY WAY TO INSPECT THIS PART IS TO REMOVE THE ENTIRE COLLAR AND SHAFT.  THE IDLER ARM SHOULD BE FREELY MOVABLE ON THE SHAFT.  IN THIS CASE, IT WAS FOUND TO BE FROZEN.  ONLY AFTER SOAKING IN PENETRATING OIL FOR SEVERAL DAYS AND THEN USING CONSIDERABLE FORCE, WAS THE ARM SEPARATED FROM THE SHAFT.
